Alert archive / Kentucky / River Flood Warnings in 2011
River Flood Warning 82, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Jul 8, 2011, 1:24 PM EDT for Bourbon County, Kentucky. It took effect at Jul 8, 2011, 7:13 PM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2011, 1:24 PM EDT (17:24 UTC)
- In effect from
- Jul 8, 2011, 7:13 PM EDT
- Expired
- Jul 9, 2011, 8:00 AM EDT
- In force
- 13 hr
- Issued by
- NWS Louisville, KY
- Flood severity
- Minor
County Bourbon County, KY
The radar
The Jackson,KY radar (KJKL), 105 km from the middle of the area, began a volume at 17:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Stoner Creek at Paris (PRSK2).
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03251900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
575 WGUS43 KLMK 081724 FLWLMK BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE, KY 124 PM EDT FRI JUL 8 2011 ...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY... STONER CREEK AT PARIS AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BOURBON. .RAINFALL AMOUNTS IN EXCESS OF THREE INCHES OVER THE LAST SEVERAL ARE CAUSING STONER CREEK TO RISE. ANOTHER HALF INCH OF RAIN IS POSSIBLE OVER THE BASIN THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED THIS EVENING. && KYC017-090524- /O.NEW.KLMK.FL.W.0082.110708T2313Z-110709T1708Z/ /PRSK2.1.ER.110708T2313Z.110709T0300Z.110709T1108Z.NO/ 124 PM EDT FRI JUL 8 2011 THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A * FLOOD WARNING FOR THE STONER CREEK AT PARIS. * FROM THIS EVENING TO SATURDAY AFTERNOON. * AT 1:09 PM FRIDAY THE STAGE WAS 13.9 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 20.6 FEET BY TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING. * IMPACT...AT 20.0 FEET...WATER ENTER YARDS OF HOMES DOWNSTREAM OF WATER PLANT. PARTS OF THE CITY PARK FLOOD. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 20.5 FEET ON FEB 17 2003. $$
2 follow-up statements
137 WGUS83 KLMK 090140 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 940 PM EDT FRI JUL 8 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... STONER CREEK AT PARIS AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BOURBON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED BY LATE SATURDAY MORNING. && KYC017-091340- /O.CON.KLMK.FL.W.0082.000000T0000Z-110709T1708Z/ /PRSK2.1.ER.110709T0042Z.110709T0300Z.110709T1108Z.NO/ 940 PM EDT FRI JUL 8 2011 THE FLOOD WARNING CONTINUES FOR THE STONER CREEK AT PARIS. * AT 7:16 PM FRIDAY THE STAGE WAS 15.6 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 20.6 FEET BY TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING. * IMPACT...AT 20.0 FEET...WATER ENTER YARDS OF HOMES DOWNSTREAM OF WATER PLANT. PARTS OF THE CITY PARK FLOOD. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 20.5 FEET ON FEB 17 2003. $$
650 WGUS83 KLMK 091200 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 800 AM EDT SAT JUL 9 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN KENTUCKY... STONER CREEK AT PARIS AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BOURBON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THIS IS THE LAST STATEMENT ON THIS HIGH WATER EVENT. && KYC017-091230- /O.CAN.KLMK.FL.W.0082.000000T0000Z-110709T1708Z/ /PRSK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 800 AM EDT SAT JUL 9 2011 THE FLOOD WARNING IS CANCELLED FOR THE STONER CREEK AT PARIS. * AT 7:00 AM SATURDAY THE STAGE WAS 14.4 FEET. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 15.6 FEET LATE LAST NIGHT. THE RIVER WILL TO FALL TO 14 FEET BY THIS EVENING. $$ RL
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Jul 8, 12:17 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jul 8, 12:17 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1217 PM EDT FRI JUL 8 2011 ...FORECAST UPDATE... REMNANT HEAD OF MESOSCALE CONVECTIVE VORTEX MOVING OVER PARTS OF NCNTRL AND ECNTRL KY ATTM WITH TAIL S/SWWD INTO SCNTRL KY. THIS AHEAD OF SHRTWV TROF OVER SOUTHERN INDIANA. IT APPEARS THAT SHOWERS/EMBEDDED TSTMS WILL TRAIN PRIMARILY OVER THE BLUEGRASS REGION OF KY THRU AT LEAST MID AFTERNOON AND HAVE ISSUED SPS TO ACCOUNT FOR THE HEAVY RAIN. SHOWERS WILL BECOME MORE SCATTERED OR END DURING THE AFTERNOON FROM NW TO SE AND IT APPEARS SOME SUNSHINE WILL BE OBSERVED OVER OUR NRN/WRN CWA BY EARLY/MID AFTERNOON. .SHORT TERM (TODAY AND TONIGHT)... ...A GOOD SOAKING RAIN TODAY... AN UPPER TROUGH IS LOCATED JUST WEST OF THE REGION AT THIS TIME. ATTENDANT SURFACE COLD FRONT IS ORIENTED RIGHT ALONG THE OHIO RIVER. PRECIPITABLE WATER MAXIMUM IS POOLED ALONG THIS FRONT WITH RUC ESTIMATES ABOVE 2 INCHES. THE RAIN ASSOCIATED WITH THIS SYSTEM HAS PRODUCED SOME MINOR PONDING OF ROADWAYS IN DUBOIS COUNTY EARLY THIS MORNING...AND CURRENTLY HAVE AN AREAL FLOOD ADVISORY OUT FOR THAT RAIN. CURRENT LINE OF MODERATE RAIN IS MAKING STEADY PROGRESS EASTWARD. SHORT-RANGE MODELS INDICATE NEW CONVECTIVE DEVELOPMENT JUST AFTER DAYBREAK. THESE CELLS LOOK TO BE IN RESPONSE TO A WEAK LOW-LEVEL JET...AROUND 30 KNOTS AT 850 MB AS PER AREA VAD WIND PROFILES...OVER WESTERN TENNESSEE AT THIS TIME AND MOVING EAST. THE NAM AND WRF PICK UP ON THE LOCATION AND STRENGTH OF THIS JET WELL. WILL MAINTAIN THE THREAT FOR STORMS ACROSS THE ENTIRE CWA THROUGH THE MORNING HOURS AND INTO THE EASTERN CWA THIS AFTERNOON. AS FOR RAINFALL TOTALS...HAVE A STRIPE OF AREAL AVERAGE TOTALS OF AN INCH ACROSS THE NORTHERN TWO-THIRDS OF THE CWA AND A LITTLE LESS TO THE SOUTH...WHICH IS GETTING IN ON THE RAIN A LITTLE LATER THIS MORNING. A FEW SPOTS MAY GET CLOSE TO FLASH FLOOD GUIDANCE...BUT THREE-HOUR GUIDANCE IS IN THE 2-3 INCH RANGE AND THINK THAT IS HIGH ENOUGH TO PRECLUDE ISSUING A FLASH FLOOD WATCH AT THIS TIME. OTHER THREAT WITH TODAY/S STORMS LOOKS TO BE GUSTY WINDS IN ASSOCIATION WITH STORMS MIXING DOWN THAT LOW-LEVEL JET THIS MORNING. THINK THE THREAT FOR SEVERE-LEVEL WINDS IS LOW THOUGH GIVEN THE CURRENT STRENGTH OF THAT JET. DRIER AIR ALOFT WILL FILTER INTO THE REGION LATER THIS AFTERNOON AND TONIGHT...BRINGING AN END TO THE RAINS BUT LIKELY WILL KEEP CLOUDY SKIES FOR ALL BUT THE NORTHWEST CWA...WHICH MAY BREAK OUT INTO SUNSHINE BY LATE AFTERNON. FOR THAT REASON HAVE HIGHS OVER THE NORTHWEST A LITTLE WARMER THAN THE REST OF THE AREA. READINGS SHOULD BE BELOW NORMAL FOR THE REGION BECAUSE OF THE RAINS. CLOUD COVER MAY HANG ON OVER THE SOUTHEAST CWA OVERNIGHT...BUT SKIES SHOULD CLEAR OUT IN THE REST OF THE REGION. TEMPERATURES SHOULD FALL INTO THE MID TO UPPER 60S FOR LOWS. WITH AMPLE RAINFALL DURING THE DAY...EXPECT AT LEAST PATCHY FOG FOR THE BLUEGRASS AND LAKE CUMBERLAND AREAS OVERNIGHT. HAVE GONE WITH AREAS OF FOG IN THE RIVER VALLEYS OVER THAT REGION. .LONG TERM (SATURDAY - THURSDAY)... AS TODAY/S SHORTWAVE DEPARTS...HIGH PRESSURE AT THE SURFACE AND ALOFT WILL SETTLE ACROSS THE AREA FOR SATURDAY AND SUNDAY. EXPECT DRY CONDITIONS AND A SLOW INCREASE IN TEMPERATURES THROUGH THE WEEKEND. MAX TEMPERATURES SATURDAY AND SUNDAY WILL GENERALLY BE IN THE UPPER 80S AND LOW 90S...WITH OVERNIGHT LOWS IN THE UPPER 60S AND LOW 70S. MODELS CONTINUE TO ADVERTISE ANOTHER SURFACE FRONTAL BOUNDARY WILL APPROACH THE REGION FROM THE NORTH LATE MONDAY AND WORK INTO OUR FORECAST AREA THROUGH AT LEAST WEDNESDAY. WITH THE FRONTAL BOUNDARY ACROSS THE REGION...INCREASED INSTABILITY...AND A FEW SHORTWAVES PASSING TO OUR NORTH...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MONDAY NIGHT THROUGH WEDNESDAY. FROM HERE MODELS DIFFER ON JUST WHERE THE FRONTAL BOUNDARY WILL TRAVEL. THE GFS MOVES IT THROUGH THE FORECAST AREA WEDNESDAY WHILE THE ECMWF STALLS IT ACROSS CENTRAL KENTUCKY. FOR NOW...WILL NOT MAKE ANY CHANGES TO THE THURSDAY FORECAST GIVEN THE UNCERTAINTY...BUT IF THE ECMWF SOLUTION PANS OUT...CHANCE POPS WILL NEED TO BE CARRIED THROUGH THURSDAY. MONDAY APPEARS TO BE THE HOTTEST DAY OF THE EXTENDED FORECAST PERIOD...WITH MOST LOCATIONS REACHING THE LOWER 90S FOR HIGHS. TUESDAY THROUGH THURSDAY SHOULD BE A COUPLE DEGREES COOLER WITH THE ADDED CLOUD COVER AND CHANCE OF PRECIPITATION. EXPECT UPPER 80S TO LOW 90S FOR HIGHS. OVERNIGHT LOWS SHOULD BE AROUND 70 DEGREES EACH NIGHT. && .AVIATION (12Z TAF ISSUANCE)... SLOW-MOVING COLD FRONT REMAINS ALONG THE OHIO RIVER THIS MORNING. A COUPLE OF UPPER LEVEL DISTURBANCES ARE TRAVELING ABOVE THIS FRONT. THE FIRST IS SPARKING STORMS OVER SOUTHWEST OHIO NOW WITH REMNANT SHOWERS NOW OVER THE BLUEGRASS. THE SECOND IS ASSOSIATED WITH A WEAK SURFACE REFLECTION...NOTED AS A SWIRL IN RADAR DATA NEAR KEVV. ADDITIONAL SHOWERS ARE FORMING AROUND THIS CENTER AND A FEW MAY BECOME STORMS AS THIS LOW CENTER MOVES INTO CENTRAL KENTUCKY. THUS HAVE VICINITY STORMS IN FROM MID MORNING INTO THE AFTERNOON. KEEP STORMS AROUND LONGER FOR KLEX AS IT WILL TAKE LONGER FOR THE LOW TO GET THERE. OVERNIGHT WE MAY HAVE SOME FOG TO DEAL WITH AT THE TAF SITES...GIVEN TODAY/S RAINS AND RESIDUAL HIGHER SURFACE DEWPOINTS. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && UPDATE.........DK/11 SHORT TERM.....RJS LONG TERM......MJP AVIATION.......DK/11
Hazardous weather outlook, Jul 8, 11:55 AM EDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1155 AM EDT FRI JUL 8 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-090815- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1155 AM EDT FRI JUL 8 2011 /1055 AM CDT FRI JUL 8 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A VERY MOIST ATMOSPHERE AHEAD OF A COLD FRONT AND ASSOCIATED UPPER LEVEL DISTURBANCE WILL BRING SHOWERS AND A FEW THUNDERSTORMS TO THE ENTIRE AREA TODAY...WITH THE GREATEST CONCENTRATION OF SHOWERS AND STORMS OVER THE KENTUCKY BLUEGRASS REGION. THE STRONGER STORMS WILL BRING OCCASIONAL CLOUD TO GROUND LIGHTNING ALONG WITH BRIEF GUSTY WINDS. RAINFALL WILL HEAVIEST ACROSS THE BLUEGRASS REGION WITH ANOTHER INCH LIKELY DURING THE AFTERNOON. THUS...PONDING OF WATER ON ROADWAYS WILL CAUSE TRAVEL PROBLEMS THROUGH THE AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED THUNDERSTORMS WILL RETURN TO THE REGION MONDAY NIGHT THROUGH WEDNESDAY AS ANOTHER FRONTAL BOUNDARY STRETCHES ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS. DK
In the hours before
Special weather statement, Jul 8, 10:55 AM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1055 AM EDT FRI JUL 8 2011
KYZ035>037-039>043-081645-
ANDERSON-BOURBON-FAYETTE-FRANKLIN-HARRISON-NICHOLAS-SCOTT-WOODFORD-
1055 AM EDT FRI JUL 8 2011
...SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN...
AT 1043 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF SHOWERS AND THUNDERSTORMS EXTENDING FROM THE FRANKFORT
AND LAWRENCEBURG AREAS EAST AND NORTHEAST THROUGH MUCH OF
WOODFORD...FAYETTE...SCOTT...BOURBON...HARRISON AND NICHOLAS
COUNTIES. THIS WOULD INCLUDE THE LEXINGTON AND GEORGETOWN METRO
AREAS.
HEAVY RAIN WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR REDUCING
VISIBILITIES TO LESS THAN ONE MILE...WILL PERIODICALLY OCCUR WITH
THESE SHOWERS AND STORMS AS THEY MOVE SLOWLY EASTWARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3830 8384 3811 8408 3807 8428 3798 8433
3798 8457 3800 8466 3798 8467 3798 8504
3833 8495 3836 8490 3836 8474 3850 8456
3857 8441 3859 8421 3856 8420 3855 8416
3851 8418 3848 8415 3843 8396 3833 8384
TIME...MOT...LOC 1446Z 266DEG 13KT 3808 8499
DKSpecial weather statement, Jul 8, 12:43 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1243 PM EDT FRI JUL 8 2011 KYZ037-041>043-049-081800- HARRISON KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-CLARK KY- INCLUDING THE CITIES OF...CYNTHIANA...LEXINGTON...PARIS... CARLISLE...WINCHESTER 1243 PM EDT FRI JUL 8 2011 ...SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN... AT 1240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF SHOWERS AND THUNDERSTORMS EXTENDING FROM THE LEXINGTON AREA EAST AND NORTHEAST THROUGH MUCH OF BOURBON... HARRISON...NICHOLAS AND CLARK COUNTIES. HEAVY RAIN WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...WILL PERIODICALLY OCCUR WITH THESE SHOWERS AND STORMS AS THEY MOVE SLOWLY EASTWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. DK
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 4:08 AM EDT | Special Weather Statement | LMK | Trimble | 37 min |
| Jul 8, 10:55 AM EDT | Special Weather Statement | LMK | Anderson, Bourbon, Fayette, Franklin, Harrison, Nicholas and 2 more | 110 min |
Nearby
River Flood Warnings in Kentucky, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.